# SDR ASAA0954328

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24 hours, 20 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ANTI ICE COWL VALVE REMAINS ILLUMINATED BRIGHT WHEN SELECTED ON.  ENGINE POWER (THRUST) SELECTION HAS NO EFFECT.  GROUNDED YES.  CAPT. REPORTED CYCLED NR 1 ENG.  COWL SWITCH AND LIGHT WAS SLOW TO GO DIM.  AFTER LANDING CREW CYCLED SWITCH SEVERAL TIMES WITH NO DEFECTS.  PERFORMED FIM TASK 30 21 00 810 802 WITH NR 1 ENG. AT GROUND IDLE.  CYCLED NR 1 ENG. ANTI ICE SWITCH 5 TIMES WITH NO DEFECTS NOTED.  INTERMITTENT FAULT WITH NO HISTORY. VERIFICATION FLIGHT OPS CHECKS NORMAL.
